# SDR 04231411

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3166
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR RWP MESSAGE ASSOCIATED WITH CARGO DOOR RED OPEN ON DOOR PAGE.  RETURNED TO FIELD.  MX RESET PSEU AND INSPECTED CARGO DOOR.  NO DEFECT NOTED.
